Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Dark black and red blood in globs, pelvis pain, back pain. Frequent masturbation. Any ideas?

My partner and use mutual masturbation more often than actual intercourse in order to satisy those sexual needs in order to attempt to be more 'safe" until we have more responsibilty...we are both 18. He usually does this orally & by using his fingers...but last night I also did this in addition to him doing it and it started to ache...then the next morning I noticed when I went to use the bathroom there was a lot of dark black & red globs. My pelvis hurts and my back aches toobut Im not really sure what happened to cause it but im thinking it must have had smething to do with the over masturbating we have done to me in the past three
Asked On : Wed, 1 May 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
You have not mentioned details about your menstrual cycles.Blood in globs could be periods flow precipitated by excess sexual stimulatin. Pelvis pain and backache can be due to chronic pelvic congestion caused by sexual excitement not relieved by orgasmic experience.. You need simple pain killers like Paracetamol,Relaxation,Back exercises,Hot water bags to the hurting back.
Wishing you well
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor